Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Prophylactic Combivir and Kaletra
Jun 22, 2011

Hi Doctor. I'm on Combivir and Kaletra as a prophylactic for 30 days. They've made me sicker than I expected. I've been super nauseous and w/ vomiting and diarrhea the whole time. I was just wondering how long after I go off the medication will the vomiting/ nauseous subside? I got the impression from the prescribing doctor that it might take some time once I'm done to start feeling better, but I wanted to get your expert opinion. Thank you very much.

Response from Dr. Henry

I would generally expect those symptoms to get better within 1-2 days after stopping Combivir/Kaletra. KH



Previous
Hot Flashes and Migraines
Next
makeshift labs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement